# SDR CALA2025010301772

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 70,648 hours, 31,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFORMATION ONLY REPORT . F/A REPORTS DOOR 2L IS DIFFICULT TO ARM - ARMING LEVER VERY STIF F DOOR DOES ARM PROPERLY CLEANED AND REMOVED FOD FROM GRIT BAR ATTACH POINTS. SLIDE ARMIMG BAR OPERATES NORMALLY. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
